# SDR SWAA2024092432984

- Difficulty date: September 1, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 26,482 hours, 13,147 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING FWD EXIT DOOR PANEL# 843CZ CRACKED.<[01] REMOVED AND REPLACED R/H OVERWING EXIT PANEL #843CZ PER SRM 51-40-02.;[02] C/W INSPECTION
